Article citationsMore>>

R. Jagannathan and Z. Wang, “The Conditional CAPM and the Cross-Section of Expected Returns,” Journal of Finance, Vol. 51, No. 1, 1996, pp. 3-53. doi:10.1111/j.1540-6261.1996.tb05201.x

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.